# SDR SWAA2022110358842

- Difficulty date: October 11, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOC. BL0 TO LBL 24.75 AND BS 540 AT PASSENGER CABIN 2022-576381 / [01] REPLACED ANGLE FLOOR STRUCTURE LOC. BL0 TO LBL 24.75 AND BS 540 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02; ITEM 9; REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
